Couldn't find what you looking for?

TRY OUR SEARCH!

very resently i had an episode with vyvance 70mg, i accedently stayed up 2 days. i took one too late in the evening and stayed up till 4am, by then i had to go to school and took another. then another at 1 in the evening, by the end of the 2nd day, i was in my room and beggining to experience what i can only describe as "zonning out" i stumbled into my bathroom and was beginning to experience extremely strong hallucinations, which resulted in me staying the the bathroom for 2 hours crying on the floor. the next day i felt extremely drained and very sick, i had to induce vomiting 3 times to hold back my nausia. i have never felt like this before and this was not the first time i have stayed up like this. Im thinking it could have been a overdose, but i have tried LSD before and my friend said it could be a flash back, im curious if i should visit a doctor, or will i be ok?

Loading...

I had something similar happen to me once on Vyvanse. I had stayed up for a comparable amount of time and was sitting and talking to 2 of my friends when we started to talk about what it was like to be on acid since I was the only one of us three who has tried it. I started having what I'm pretty sure now was some sort of flashback with a lot of hallucinations and that general sense that everything isn't real as well as other things reminiscent of an acid trip that you can't convey in words. Later one of my friends I had been talking to said that Vyvanse and Adderall sometimes make her have really strong emotional recalls and that my experience was probably something like that. I've had sleep deprivation/delirium hallucinations before and they aren't even close to what happened that one time.
Reply

Loading...

I took Vyvanse for the first time a few days ago, i have taking 20mg of adderall since middle school but havent taken anything for my adhd in about 6 months. My doc prescribed me 60mg of vyvanse which sounded like a lot but it seemed to be working all day. i was able to focus and it didnt feel like it was coming in waves. But once it started to wear off things started to get weird. My heart started beating really fast, my thoughts got strange and things felt different. i thought it was just a trip coming back too but my heart was concerning me so i called my friend who i consult on things like this. she assured me that it was the vyvanse and that i probably was overdosing on it. She advised me to take something to fall sleep because the worse thing you could do is be alone with you thoughts. but it takes a while for the sleeping medication to kick in so the best thing to do is to have someone, like a best friend, talk to you until you fall asleep, make sure you dont have any issues with this person cause it will come out when you have no filter on your thoughts. Just wanted to share my experience and tell you how to handle it if it ever happens again, i know how scary it is.
Reply

Loading...

You're experiencing withdrawal. So am I. It sucks.
Reply

Loading...

The MOA, (besides the fact that you took somewhere close to 210 mg in a two day period) is probably also aggravating your hppd if you have it.
Reply

Loading...

I took 400mg of vyvanse over 12 hours or so n had no sleep that night n only 2 hours the night before, n around 2 today i would see like dark figures n light vividing n sometimes big voids of like something that moved all that was in sight but the hallucinations won’t happen in plain sight, n I emotionally broke down for an hour while on the phone with my one friend, with taking 400mg my heart didn’t feel too good
Reply

Loading...